T cell-mediated hypersensitivity reactions to drugs. Pavlos R, Mallal S, Ostrov D, Buus S, Metushi I, Peters B, Phillips E (2015) Annu Rev Med 66: 439-54 HLA-A*32:01 is strongly associated with vancomycin-induced drug reaction with eosinophilia and systemic symptoms. Konvinse KC, Trubiano JA, Pavlos R, James I, Shaffer CM, Bejan CA, Schutte RJ, Ostrov DA, Pilkinton MA, Rosenbach M, Zwerner JP, Williams KB, Bourke J, Martinez P, Rwandamuriye F, Chopra A, Watson M, Redwood AJ, White KD, Mallal SA, Phillips EJ (2019) J Allergy Clin Immunol 144: 183-192 Association of the HLA-B*53:01 Allele With Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome During Treatment of HIV Infection With Raltegravir. Thomas M, Hopkins C, Duffy E, Lee D, Loulergue P, Ripamonti D, Ostrov DA, Phillips E (2017) Clin Infect Dis 64: 1198-1203 Shared Genetic Risk Factors Across Carbamazepine-Induced Hypersensitivity Reactions. Nicoletti P, Barrett S, McEvoy L, Daly AK, Aithal G, Lucena MI, Andrade RJ, Wadelius M, Hallberg P, Stephens C, Bjornsson ES, Friedmann P, Kainu K, Laitinen T, Marson A, Molokhia M, Phillips E, Pichler W, Romano A, Shear N, Sills G, Tanno LK, Swale A, Floratos A, Shen Y, Nelson MR, Watkins PB, Daly MJ, Morris AP, Alfirevic A, Pirmohamed M (2019) Clin Pharmacol Ther 106: 1028-1036 A Rapid Allele-Specific Assay for HLA-A*32:01 to Identify Patients at Risk for Vancomycin-Induced Drug Reaction with Eosinophilia and Systemic Symptoms. Rwandamuriye FX, Chopra A, Konvinse KC, Choo L, Trubiano JA, Shaffer CM, Watson M, Mallal SA, Phillips EJ (2019) J Mol Diagn 21: 782-789 High and variable population prevalence of HLA-B*56:02 in indigenous Australians and relation to phenytoin-associated drug reaction with eosinophilia and systemic symptoms. Somogyi AA, Barratt DT, Phillips EJ, Moore K, Ilyas F, Gabb GM (2019) Br J Clin Pharmacol 85: 2163-2169
Hints: (1) double-click or double-tap to navigate to a node. (2) Grab a node and move it to arrange the graph.